# SDR QXEA2016102700682

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 22,928 hours, 24,485 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8209713
- Part serial: 2008030795
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 17,565 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED FUMES OUT OF VENTS DURING DESCENT IN TO SEA.  SMELL WAS CONFIRMED IN CABIN AS WELL BY FA.  LANDING UNEVENTFUL.  FOUND R HPSOV FAULT.  REMOVED AND REPLACED NR 2 HPSOV IAW AMM 36-11-09-000/-400-801.  OPS CHECKS GOOD.  C/W ECMP BLEED AIR OPERATIONAL CHECK.  CHECKED ENGINE OIL LEVEL AND C/W GVI OF BOTH ENGINES.  NO DEFECTS NOTED.  NO CDS MSGS AFTER OPS CHECK.  NO ODORS NOTED.  RETURNED TO SERVICE.
